Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ear twitching, occasional eye twitching followed by headache on trying to concentrate, no depression, under severe stress. How can I cure it?

Hello. I am a male, 33 years old. I am 6 3 tall and weight 200 pounds. Whenever I try to concentrate on something I have an ear twitching that can be easily seen. It feels as the muscle of my ear at the top and front of it are pulling up and towards my eye. Sometimes I get eye twitching too, I feel like I need to pull my ear against the twitch to feel better. This has been happening more during the last month, it happens every day, sometimes almost the whole day, it causes me bad headaches , I can not concentrate (read, work) and I have not been able to sleep well, it take me hours to fall asleep. I went to my doctor and he said that it was emotional, and did not recommended CT scan or anything like that. However, other than having a lot of stress I am not depressed. I did take some Klonopin that a friend gave me and slept better that night and the next day felt better, but I do not have any more pills and the symptoms were back by the next night. This is very real to me, and I am not able to get rid of it, can you help?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Oct 2012
hi..probably its tics which comes under anxiety-spectrum disorder..consult a psychiatrist and then a clinical psychologist for tackling this..its not so serious what you think..don't worry..wish you good health
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor